# SDR SWAA2023070760141

- Difficulty date: June 18, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON LT AND RT SIDE AT PASSENGER CABIN (8 EA) 2023-379034<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON LT AND RT SIDE AT PASSENGER CABIN (8 EA) IAW. 737-700 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON LT AND RT SIDE AT PASSENGER CABIN (8 EA) IAW. 737-700 AMM 33-51-15-400-802
